# SDR FDEA201601080085

- Difficulty date: January 8, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 76,460 hours, 17,202 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 15 SLAT TRACK CUT OUT SKIN, AT STATION XOS 944, FOUND CRACKED.  CARRIED OUT REPAIR IAW SRM 57-40-02-2R FIG 201 REPAIR 7.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
